# SDR MALA040108

- Difficulty date: January 1, 2004
- Submitted: January 16, 2004
- Operation: Air carrier
- Aircraft: N518XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2337
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: HTE94904
- Part serial: FRTR008AY
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3600, LANDING GEAR WOULDN'T EXTEND UPON LANDING AND SHORTLY AFTER THE GREEN HI TEMP LIGHT ILLUMINATED AFTER COMPLETING THE QRH.  EMERGENCY GEAR EXTENSION AND LANDED.  FROM LOG SHEET 1259127 FOUND LANDING GEAR SELECTOR VALVE LEAKING AND FWD TO GEAR.  REMOVED AND REPLACED SELECTOR VALVE IAW RJ MM P/N HTE9490-4, S/N ON FRTR008AY, ALL CHECKS ARE GOOD AT THIS TIME.
